# SDR SWAA2021091312145

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD SHIELD CORROSION. BS767+11.5; RBL22; WL151 ; / [01] NO ALLOWABLE DAMAGE FOUNDED ON SRM; REPLACE PART FOR REPAIR; THE REP AIR WILL BE DONE UNDER CUSTOMER FAULT TTG8Q006A1HS; [02] NO ALLOWABLE DAMAGE FOUNDED ON SRM; REPLACE PART FOR REPAIR; THE REPAIR WILL BE DONE UNDER CUSTOMER FAULT TTG8Q006A1HS; [03] REMOVED CORROSION ON ACB FWD SHIELD BS767+11.5 RBL21 WL151; L=.500 W=.500 D=.003;USED CALIBRATION TOOL ID:ATS1866 SERIAL:UNKNOWN DATE DUE:01/2022; NO ALLOWABLE LIMITS IN SRM; SHIELD IS REPAIRED BY REPLACEMENT ACCOMPLISHED ON CUSTOMER FAULT TTG8Q006A1HS; [04] VERIFIED REMOVED CORROSION ON ACB FWD SHIELD BS767+11.5 RBL21 WL151; L=.500 W=.500 D=.003;USED CALIBRATION TOOL ID:ATS1866 SERIAL:UNKNOWN DATE DUE:01/2022; NO ALLOWABLE LIMITS IN SRM; SHIELD IS REPAIRED BY REPLACEMENT ACCOMPLISHED ON CUSTOMER FAULT TTG8Q006A1HS
